# SDR UALA2011041801867

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,782 hours, 6,066 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: C665
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILS DL3387, BATTERY CHARGES AT 27 AMPS.  REPLACED CHARGER PER MM AND RERACKED BCU 1 PER MM.
